Unique solutions of Boolean ring equations (Q1313884)

From MaRDI portal
Revision as of 12:58, 22 May 2024 by ReferenceBot (talk | contribs) (‎Changed an Item)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)





scientific article
Language Label Description Also known as
English
Unique solutions of Boolean ring equations
scientific article

    Statements

    Unique solutions of Boolean ring equations (English)
    0 references
    0 references
    30 May 1994
    0 references
    \textit{W. L. Parker} and \textit{B. A. Bernstein} [``On uniquely solvable Boolean equations'', Univ. California Publ. Math., New Ser. 3, 1-29 (1955)] obtained necessary and sufficient conditions for the Boolean ring equation \(\sum_{S\subseteq N} a_ S \prod_{i\in S} x_ i= 1\), where \(N=\{1,\dots,n\}\), to have a unique solution. In this paper it is proved that when those conditions are fulfilled, the unique solution is \(x_ i= a_{N\backslash\{i\}}'\) \((i=1,\dots,n)\).
    0 references
    Boolean ring equations
    0 references
    unique solution
    0 references
    0 references

    Identifiers